# SDR AWXA200301580

- Difficulty date: December 4, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 69737595
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON LOWER LEG OF STIFFENER INSIDE THE NR 3 FLAP TRACK FAIRING, NEAR AFT END OF FAIRING WBL 191.  MAINTENANCE REMOVED CRACKED STIFFENER AT WBL 191; FABRICATED A NEW REPLACEMENT STIFFENER; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 4, 6 & 7.
